No Cover Image

Journal article 427 views

A Josephson relation for fractionally charged anyons

M. Kapfer, P. Roulleau, M. Santin, David Ritchie Orcid Logo, I. Farrer, D. C. Glattli

Science, Volume: 363, Issue: 6429, Pages: 846 - 849

Swansea University Author: David Ritchie Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Science
ISSN: 0036-8075 1095-9203
Published: American Association for the Advancement of Science (AAAS) 2019
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Issue: 6429
Start Page: 846
End Page: 849